Duality of Lorentz Sequence Spaces d(w, p) (0<p<1).
Mathematische Zeitschrift, Tome 195 (1987), pp. 415-418
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1987__195_183702,
author = {Miguel A. Arino and Miguel A. Canela},
title = {Duality of {Lorentz} {Sequence} {Spaces} d(w, p) (0<p<1).},
journal = {Mathematische Zeitschrift},
pages = {415--418},
year = {1987},
volume = {195},
zbl = {0664.46005},
url = {http://geodesic.mathdoc.fr/item/MZ_1987__195_183702/}
}
Miguel A. Arino; Miguel A. Canela. Duality of Lorentz Sequence Spaces d(w, p) (0<p<1).. Mathematische Zeitschrift, Tome 195 (1987), pp. 415-418. http://geodesic.mathdoc.fr/item/MZ_1987__195_183702/